# SDR UALA2013042902970

- Difficulty date: April 28, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 78,522 hours, 23,827 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seat 19abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 19ABC INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSY, OPS CHECKED OKAY.
